# SDR CALA9800999

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK AT FORWARD LOWER CORNER OF DOOR FRAME JUST BELOW OPEN LATCH ASSEMBLY OF FORWARD CARGO DOOR.  THE AREA WAS REPAIRED IAW SRM 51-10-2.
